# SDR AALA201802149005

- Difficulty date: February 9, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N314PD
- Make and model: Boeing 737823
- Aircraft serial: 31259
- Aircraft time: 3,412 hours, 1,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS ON THE RIGHT SIDE AT THE AFT GALLEY WAS  FOUND BROKEN.   REPLACED THE LENS IAW AMM 33-51-01, OPS CHECKED OK.
